# SDR HEEA202412180001

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N794P
- Make and model: Skrsky S76C
- Aircraft serial: 760737
- Aircraft time: 13,242 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 23081043
- Part serial: P1384
- Condition: Inoperative
- Location: Nr 2
- Part time: 3,123 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 GENERATOR FAILED DURING OUR HIGH ORBIT OF MC773. CONTINUED ORBITING AND FOLLOWED THE EMERGENCY PROCEDURE CHECKLIST. UNABLE TO RESET. LANDED AT MC773 WITHOUT INCIDENT.
